# SDR 96FDEA00154

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 720, STR 28R, HAS CORROSION ON STRINGER.  REPLACED CORRODED STRINGER PER SRM 53-10-3 WITH NEW STRINGER, 3 FEET, AND SPLICE.
